MathSciNet Relay Station
MathSciNet bibliographic data
MR2266384 (2008b:37074) 37E45 (37C20 37E30)
Béguin, F.; Crovisier, S.; Le Roux, F. Pseudo-rotations of the open annulus. Bull. Braz. Math. Soc. (N.S.) 37 (2006), no. 2, 275–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement